| Model Number |
PCDB1 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Adhesion(s) (1695); Inflammation (1932); Pain (1994); Scar Tissue (2060); Decreased Appetite (4569); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.(b)(4) submitted for adverse event which occurred on (b)(6) 2011.(b)(4) submitted for adverse event which occurred on (b)(6) 2015.
Event or Problem Description
It was reported by an attorney that the patient underwent hernia repair surgery on (b)(6) 2007 and mesh was implanted.It was reported that the patient underwent recurrent hernia repair surgery on (b)(6) 2011.It was reported that the patient underwent removal surgery and hernia repair surgery on (b)(6) 2015.It was reported that the patient experienced severe pain, inflammation, scarring, bulging, loss of appetite, adhesions, stress and anxiety.No additional information was provided.